Operations on sets
Algebra i logika, Tome 2 (1963) no. 2, pp. 47-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1963_2_2_a2,
author = {A. A. Lyapunov},
title = {Operations on sets},
journal = {Algebra i logika},
pages = {47--56},
year = {1963},
volume = {2},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1963_2_2_a2/}
}
A. A. Lyapunov. Operations on sets. Algebra i logika, Tome 2 (1963) no. 2, pp. 47-56. http://geodesic.mathdoc.fr/item/AL_1963_2_2_a2/